# SDR 2001FA0000310

- Difficulty date: September 4, 2001
- Submitted: September 19, 2001
- Operation: General aviation
- Aircraft: N4087R
- Make and model: Piper PA-32-300
- Aircraft serial: 3240405
- Engine: Lyc TIO540*
- System (JASC): 2922 · Hydraulic Filter, Auxiliary
- Part: Valve
- Part number: 53E19600
- Part serial: 59808
- Condition: Mismanufactured
- Location: Thermal Bypass
- Part time: 1,087 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUT CAME OFF THE THERMOSTATIC BYPASS VALVE AND FELL INTO THE OIL SUMP.   CUSTOMER COMPLAINT, HIGH OIL TEMPERATURE.
